# SDR AALA20130403014

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,434 hours, 15,241 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATL -  INFLIGHT FLL-DFW.  CREW REPORTED BOTH AIRSPEED INDICATIONS FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AIR DATA INERTIAL REFERENCE UNIT AND PITOT SYSTEM AIR DATA MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
